Publicacións (79) Publicacións de MARIA ALICIA CACHAFEIRO LOPEZ


  1. Szegő transformation and zeros of analytic perturbations of Chebyshev weights

    Journal of Mathematical Analysis and Applications, Vol. 470, Núm. 1, pp. 571-583


  1. An interpolation problem on the circle between Lagrange and Hermite problems

    Journal of Approximation Theory, Vol. 215, pp. 118-144


  1. A note on the rate of convergence for Chebyshev-Lobatto and Radau systems

    Open Mathematics, Vol. 14, Núm. 1, pp. 156-166


  1. Convergence of Hermite interpolants on the circle using two derivatives in memory of Pablo González Vera

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 58-68

  2. Explicit formulas for Hermite-type interpolation on the circle and applications

    Electronic Transactions on Numerical Analysis, Vol. 44, pp. 140-152

  3. Gauss rules associated with nearly singular weights

    Applied Numerical Mathematics, Vol. 91, pp. 1-10

  4. Gibbs phenomenon in the Hermite interpolation on the circle

    Applied Mathematics and Computation, Vol. 253, pp. 274-286

  5. On the asymptotic constant for the rate of Hermite–Fejér convergence on Chebyshev nodes

    Acta Mathematica Hungarica, Vol. 147, Núm. 1, pp. 32-45


  1. Algorithms and convergence for Hermite interpolation based on extended Chebyshev nodal systems

    Applied Mathematics and Computation, Vol. 234, pp. 223-236

  2. Didáctica de la obtención de ecuaciones diferenciales

    Experiencias e innovación docente en el contexto actual de la docencia universitaria (Ourense : Educación editora), pp. 215-219


  1. Asymptotic constants for the error of Hermite-Fejér interpolation on the unit circle

    Electronic Notes in Discrete Mathematics, Vol. 43, pp. 397-400

  2. Modified Gauss rules for approximate calculation of some strongly singular integrals

    Electronic Notes in Discrete Mathematics, Vol. 43, pp. 411-416